# SDR IPXA2016081206932

- Difficulty date: August 3, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA0218501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT MLG WW AT X 31.5, Z=-56 BETWEEN BS 1441-1461, INTERCOSTAL CRACKED.  REPAIRED THE INTERCOSTAL IAW SRM 53-40-12, REPAIR 3 FIG. 201.
